Skip to content
Effexor XR daily
avatar
LilLauraLou posted:
Okay... so I posted a few months ago about figuring out what was wrong with me... Effexor XR withdrawals. Once I figured that out (on my own; doctors just don't have a clue sometimes), I have taken it everyday without fail just so I do not feel that way again! Is there anyone else out there that is still taking it daily that gets the brain "zaps" waking up in the morning? Of feels some of the similar withdrawal symptoms upon waking up? Grrr... I think it is time to take to a specialist about weaning off. And I really mean someone who KNOWS what they are doing. This is terrible! How can I get out of this.
Reply
 
avatar
momofgirlsba responded:
I used to be on Effoxor XR and it gave me the sweats. Even if it was cold out, I'd break into a sweat and it was embarrasing. My doc didn't figure it out either. It was one of the side effects. What I did was ask the doc for a different medication. She switched it and I have no side effects now and feel so much better. Not every med works for everyone. I hope this helps.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Dr. Farrell's WebMD TV videosExpert
Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
Was this Helpful?
68 of 85 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.